# SDR NACA2023033100001

- Difficulty date: March 31, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,316 hours, 19,600 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,610 hours, 3,938 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9798269
- Part serial: 859C
- Condition: Failed
- Part time: 6,022 hours, 2,188 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VALVE LIGHT STAYED ON THROUGHOUT ENGINE START ON THE RIGHT ENGINE. IT WENT OFF AFTER THE ENGINE START WAS COMPLETE. REMOVED AND REPLACED RIGHT ENGINE START VALVE IAW B767 AMM 80-11-02 OPS CHECK GOOD. ETOPS GROUND VERIFICATION GOOD.
